# SDR Q2SA758007

- Difficulty date: October 24, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N758SA
- Make and model: Boeing 747281F
- Aircraft serial: 23138
- Aircraft time: 99,959 hours, 18,308 cycles
- Engine: Ge CF650E2
- Engine time: 80,040 hours, 14,720 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: 654T003513
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

ON TAKEOFF CLIMBOUT OF KJFK, ENGINE NR 1 AND ENGINE NR 4 FUEL FILTER BYPASS INDICATION LIGHTS CAME ON AND STAYED ON, CREW ELECTED TO TERMINATE FLIGHT, DUMPED 156,000 LBS OF FUEL, RETURNED TO KJFK AND LANDED SAFELY.  AFTER LANDING MAINTENANCE CREW IN KJFK REPLACED THE MAIN FUEL FILTER ELEMENT ON ENGINE NR 1 AND ENGINE NR 4 AND PERFORMED AN ENGINE RUN UP TEST ON BOTH ENGINES IN ACCORDANCE WITH THE AMM 73-11-02 AND 71-00-00, ENGINE PARAMETERS NORMAL AND NO FUEL LEAK NOTED ON BOTH ENGINE NR 1 AND ENGINE NR 4.  AIRCRAFT RESTORED TO NORMAL.
